# SDR UIEA2019081655194

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,580 hours, 17,199 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825J
- Part serial: C1217
- Condition: Disconnected
- Location: Lt Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O, O

## Discrepancy

LT GEN DRIVE EICAS MSG - DRIVE DISCONNECTED.   REMOVED AND REPLACED #1 ENG IDG IAW AMM 24-11-01. PERFORMED OPS/LEAK CHECK OF IDG IAW AMM 24-11-00, OPS CHECK GOOD, NO LEAKS NOTED.
